VOL. 42 · NO. 4 | August, 1971
 
VIEW ALL ABSTRACTS +
Front Matter
Ann. Math. Statist. 42 (4), (August, 1971)
No abstract available
Articles
Lajos Takacs
Ann. Math. Statist. 42 (4), 1157-1166, (August, 1971) DOI: 10.1214/aoms/1177693232
No abstract available
J. N. Srivastava, D. A. Anderson
Ann. Math. Statist. 42 (4), 1167-1181, (August, 1971) DOI: 10.1214/aoms/1177693233
Terrence Fine
Ann. Math. Statist. 42 (4), 1182-1186, (August, 1971) DOI: 10.1214/aoms/1177693234
No abstract available
Charles E. Land
Ann. Math. Statist. 42 (4), 1187-1205, (August, 1971) DOI: 10.1214/aoms/1177693235
L. D. Brown
Ann. Math. Statist. 42 (4), 1206-1240, (August, 1971) DOI: 10.1214/aoms/1177693236
No abstract available
J. Borwanker, G. Kallianpur, B. L. S. Prakasa Rao
Ann. Math. Statist. 42 (4), 1241-1253, (August, 1971) DOI: 10.1214/aoms/1177693237
A. K. Gupta
Ann. Math. Statist. 42 (4), 1254-1261, (August, 1971) DOI: 10.1214/aoms/1177693238
Lloyd Fisher, John W. Van Ness
Ann. Math. Statist. 42 (4), 1262-1272, (August, 1971) DOI: 10.1214/aoms/1177693239
No abstract available
W. J. Kennedy, T. A. Bancroft
Ann. Math. Statist. 42 (4), 1273-1284, (August, 1971) DOI: 10.1214/aoms/1177693240
No abstract available
Georg Neuhaus
Ann. Math. Statist. 42 (4), 1285-1295, (August, 1971) DOI: 10.1214/aoms/1177693241
Burton Singer
Ann. Math. Statist. 42 (4), 1296-1315, (August, 1971) DOI: 10.1214/aoms/1177693242
K. V. Suryanarayana
Ann. Math. Statist. 42 (4), 1316-1321, (August, 1971) DOI: 10.1214/aoms/1177693243
Robert G. Staudte Jr.
Ann. Math. Statist. 42 (4), 1322-1327, (August, 1971) DOI: 10.1214/aoms/1177693244
Jana Jureckova
Ann. Math. Statist. 42 (4), 1328-1338, (August, 1971) DOI: 10.1214/aoms/1177693245
Charles Yarbrough
Ann. Math. Statist. 42 (4), 1339-1347, (August, 1971) DOI: 10.1214/aoms/1177693246
W. S. Liggett Jr.
Ann. Math. Statist. 42 (4), 1348-1358, (August, 1971) DOI: 10.1214/aoms/1177693247
Chandan K. Mustafi
Ann. Math. Statist. 42 (4), 1359-1371, (August, 1971) DOI: 10.1214/aoms/1177693248
No abstract available
Donald L. Iglehart, Ward Whitt
Ann. Math. Statist. 42 (4), 1372-1378, (August, 1971) DOI: 10.1214/aoms/1177693249
No abstract available
Stephen Portnoy
Ann. Math. Statist. 42 (4), 1379-1402, (August, 1971) DOI: 10.1214/aoms/1177693250
No abstract available
M. S. Srivastava
Ann. Math. Statist. 42 (4), 1403-1411, (August, 1971) DOI: 10.1214/aoms/1177693251
T. W. F. Stroud
Ann. Math. Statist. 42 (4), 1412-1424, (August, 1971) DOI: 10.1214/aoms/1177693252
Short Communications
V. M. Joshi
Ann. Math. Statist. 42 (4), 1425-1428, (August, 1971) DOI: 10.1214/aoms/1177693253
No abstract available
Gordon Simons
Ann. Math. Statist. 42 (4), 1429-1433, (August, 1971) DOI: 10.1214/aoms/1177693254
A. H. Seheult, C. P. Quesenberry
Ann. Math. Statist. 42 (4), 1434-1438, (August, 1971) DOI: 10.1214/aoms/1177693255
J. F. Lawless
Ann. Math. Statist. 42 (4), 1439-1441, (August, 1971) DOI: 10.1214/aoms/1177693256
No abstract available
Detlef Plachky
Ann. Math. Statist. 42 (4), 1442-1443, (August, 1971) DOI: 10.1214/aoms/1177693257
No abstract available
James V. Zidek
Ann. Math. Statist. 42 (4), 1444-1447, (August, 1971) DOI: 10.1214/aoms/1177693258
S. Kageyama
Ann. Math. Statist. 42 (4), 1448-1449, (August, 1971) DOI: 10.1214/aoms/1177693259
Erik N. Torgersen
Ann. Math. Statist. 42 (4), 1450-1451, (August, 1971) DOI: 10.1214/aoms/1177693260
Glen Meeden
Ann. Math. Statist. 42 (4), 1452-1454, (August, 1971) DOI: 10.1214/aoms/1177693261
Ryoji Tamura
Ann. Math. Statist. 42 (4), 1455-1460, (August, 1971) DOI: 10.1214/aoms/1177693262
Articles
S. A. Patil, S. H. Liao
Ann. Math. Statist. 42 (4), 1461, (August, 1971) DOI: 10.1214/aoms/1177693263
No abstract available
V. M. Joshi
Ann. Math. Statist. 42 (4), 1462, (August, 1971) DOI: 10.1214/aoms/1177693264
No abstract available
Book Review
P. Masani
Ann. Math. Statist. 42 (4), 1463-1467, (August, 1971) DOI: 10.1214/aoms/1177693265
No abstract available
H. O. Hartley
Ann. Math. Statist. 42 (4), 1468, (August, 1971) DOI: 10.1214/aoms/1177693266
No abstract available
News
Ann. Math. Statist. 42 (4), 1469-1492, (August, 1971) DOI: 10.1214/aoms/1177693267
No abstract available
Ann. Math. Statist. 42 (4), 1493-1496, (August, 1971) DOI: 10.1214/aoms/1177693268
No abstract available
Publications
Ann. Math. Statist. 42 (4), 1497-1498, (August, 1971) DOI: 10.1214/aoms/1177693269
No abstract available
Back Matter
Ann. Math. Statist. 42 (4), (August, 1971)
No abstract available
Back to Top